Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On dyadic subspaces

Harold L. Peterson, Jr.

Vol. 31 (1969), No. 3, 773–775
Abstract

We prove a necessary condition for a (compact, Hausdorff) space to be dyadic (= image of product of 2-point spaces):

Theorem. Let Y be a dyadic space of weight m, and let r be a cardinal number less than m. Then X has a dyadic subspace of weight r.

It may be observed (with the aid of Corollary 2, below) that this theorem is a stronger and more general version of a result published in a previous paper by the author [this Journal, 28 (1969), 173–182; Lemma III.6.]

Mathematical Subject Classification
Primary: 54.20
Milestones
Received: 15 April 1969
Published: 1 December 1969
Authors
Harold L. Peterson, Jr.